# SDR IPXA2023091594159

- Difficulty date: August 29, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 64,340 hours, 15,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ABA734121
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CREMOVAL OF LAV ASSY. FOUND R/H AFT MOUNT FLOOR SUPPORT WITH CORROSION AT STA Y=385.958 - Y=459.227 AND X=-58.0 .REPLACED CORRODED FLOOR SUPPORT AT THE FWD CABIN R/H FLOOR SUPPORT STA Y=385.958 - Y=459.227 AND X=-58.0 IAW SRM 51-33-01 AND DWG ABA7341. (MINOR)
